# SDR CALA2017112104171

- Difficulty date: November 21, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 54,315 hours, 22,501 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 27ABC FLOOR EMERGENCY LIGHT INOPERATIVE.  SECURED THE CONNECTOR PINS.   ACCOMPLISHED AN OPERATIONAL CHECK IAW AMM 33 -51-00-710-009-A
